# SDR ASAA0741378

- Difficulty date: January 9, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,675 hours, 23,853 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378345
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HORIZONTAL STAB L/E SKIN IS DENTED OUT OF LIMITS AT L/E STA 92.  CUT OUT THE DAMAGED AREA OF SKIN, FABRICATED AND INSTALLED A SKIN FILLER AND INTERNAL REPAIR DOUBLER IAW SRM 55-10-01 FIG 201.
